# SDR CALA2015052100411

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 69,396 hours, 15,527 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 785801
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

REF EA 3520-01329 REV B FOUND FWD LAVATORY OXYGEN MASK DOOR ACTUATOR INOPERATIVE.  R & R FWD LAVATORY OXYGEN MASK DOOR ACTUATOR IAW AMM 35-21-06.  OPERATIONS CHECKED GOOD.
